Doctor insights on:
How Long Has Losartan Been On Market
My BP is 150/96 I have been taking Losartan 50 mg for about 20 days, how long does it take for the medicine to take effect?
14d: It should be pretty well equilibrated after 2 weeks. Since it is still high, contact your doc about possible medication adjustment ...Read more
Atenolol and cozar: Not at all these are used together all the times and there is no problem. ...Read more
One cay give or take: Hyzaar (losartan and hydrocholorthiazide) is a once a day drug. Hence, the half lif which is how long it takes to see at least half of the medicine leave your system is about one day. However, the practical answer is it varies frompatient to patient and how long you have been on the medicine and how it has effected you. ...Read more
Urticaria & hives. Glimeperide (hives 3 wks after start) or losartan (long term use) How long does it take to resolve- after stopping meds? On prednison
Are U sure from meds: Sometimes hives are idiopathic, no identifiable cause. Benadryl (diphenhydramine) also can help calm them down, tagamet has also sometimes been found to help clear them up. I would think 3 weeks after stopping meds should be enough time for them to clear. You might have to look for other causes, or try different meds. ...Read more
Urticaria & hives x 3wks. Glimeperide (hives 3 wks after start) losartan (long term use).How long does it take resolve after stopping meds. On prednisone?
5-10 days: About five to ten daysGet a more detailed answer ›
Have usedhibicus tea, 3 cups/day to control bp. Had spike 181/98 and doc wante me on hyzaar (losartan and hydrocholorthiazide). Life long skipped beats. Will hyzaar (losartan and hydrocholorthiazide) make it worse?
On cozaar (losartan) 1 wk. Find I can no longer exercise or vacuum house without heart pounding and feeling weak. Side effect? Will it diminish?
Unjsual: That's an unusual side effect to be certain. I'd give it more time. May wish to try taking at bedtime and see if that solves the problem. If no better in 2 weeks after making that change then time to talk with your pcp again. ...Read more
Not from Hyzaar (losartan and hydrocholorthiazide): Hyzaar (losartan and hydrocholorthiazide) is a combination of a diuretic/water pill and an angiotensin receptor blocker/arb which is used to lower blood pressure. The constant leg swelling may mean you are retaining fluid and need a higher dose of diuretic. The arb component has a 1-3% chance of causing angioedema, episodes of swelling involving various parts of the body (unusual to only affect legs) for 24-72 hr not constantly. ...Read more
Have taken losartan 5 days and is causing low back and leg cramps/aching I went back to my lisinopril how long to be out of system and effects fade?
Not sure if: Your symptoms are side effects of your new medication. It usually takes no more than 1 or 2 days for any drug to clear from your body, but it is a gradual process. Other potential problematic scenariors: Drug metabolites can hang around for longer, tissue drug levels can sometimes take longer than blood levels, any damage that it might have caused can take longer to heal. Consult your doctor. ...Read more
Time of onset: Drugs such as losartan (L) may take as long as two weeks to work, as they remodel the endothelium of the arteries making them more compliant which lowers the BP. That process takes about 2 weeks to reach full effect which is why one may not see a BP lowering effect of L sooner than that. You should ask you physician if you should be on 50 mg of L twice a day. Good luck. ...Read more
Yes: Aside from being used for high blood pressure, the uses are often highly specific and technical (apologies in advance) - here is just a partial list of health conditions for which children are sometimes treated with Cozaar: aortic-root dilation with Marfan’s syndrome, and Alport syndrome-like hereditary nephritis. There are others as well. ...Read more
Blood Pressure Med: A blood pressure reducing medicine from the class of drugs called arbs. Acts on an enzyme in the kidney and lung to reduce the blood pressure. Can have some protective effects on the kidneys in high blood pressure and diabetes. Not recommended for patients with significant kidney disease. ...Read more
Less likely: More common with ace inhibitors than angiotensin receptor inhibitors. ...Read more
Yes and no: Losartan is a blood pressure medicine that can have the side effect of hyperkalemia (too much potassium). So if you have problems with your potassium being to high, then you should eat a diet that is low in potassium. But I see that you are also taking hydrochlorothiazide which can cause you to have low potassium. Have your labs checked regularly and adjust your potassiium intake as needed ...Read more
Forgot my 50 mg losartan and am traveling abroad for 2 weeks. Can I go without for 2 weeks until I am home and can start takiing it again?
Compliance: It will be better if you consult a physician and get it from a local pharmacy where you are currently located. ...Read more
My BP is at 150/99 what should I do? If I have already taken 1 tablet of 50mg of losartan in the morning can I still take another tablet now? Thanks
I've been on 100mg Losartan for the past year. I've had to stop taking them due to losing insurance. My BP is up to 150/100. When is this an emergency?
Symptoms: High numbers are only an emergency if accompanied by symptoms like chest pain, severe headache, difficulty breathing, or confusion. That being said letting your blood pressure run high will over time put you at risk for stroke, heart failure and kidney failure. Best to find a clinic that works on a cash basis or sliding rate, and make an appointment for as soon as possible. ...Read more
Haven't heard of it:
I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of headache.
When my pts think they might be having a side effect from a med, I tell them the only solution is to see what happens when they stop it. Talk to your doc.
Check out my website CardioGauge. Com for heart health education. ...Read more
Taking losartan 50 & bystolic (nebivolol) 5 goin to Vegas & wud like to have a couple of drinks would this be ok?
Not recommended: Both losartan and bystolic (nebivolol) may have an additive effect of lowering blood pressure when combined with alcohol. One might experience headache, lightheadedness, changes in heart rate, or fainting with this combination. For this reason, it I can be recommended to abstain from alcohol while on these medications. ...Read more
No difference: They are the same drug.Get a more detailed answer ›
- Talk to a doctor online
- How long has strattera been on the market?
- How long has nexium been on the market?
- How many years has advil been on the market?
- How long has the chickenpox vaccine been around?
- How long has autism been around?
- How long has the gastric sleeve been around?
- How long before losartan gets in?
- How long does losartan stay in body?
- How long has effexor been on the market?